T-wave oversensing and symptomatic bradycardia in a pacemaker-dependent heart failure patient due to drug-induced hyperkalemia

Authors

DOI:

https://doi.org/10.32552/2023.ActaMedica.776

Keywords:

Heart failure, hyperkalemia, T-wave oversensing, bradycardia

Abstract

Hyperkalemia is a common clinical condition among heart failure patients especially if there is coexisting older age, potassium-sparing medication, and renal insufficiency. Close follow-up and titration of renin-angiotensin-aldosterone system inhibitors are essential to prevent the development of hyperkalemia. It can also cause significant abnormalities in patients with cardiac implantable electronic devices (CIED) including pacemakers and implantable cardioverter defibrillators (ICD) due to its impact on cardiac electrophysiology. Herein, we presented a pacemaker-dependent heart failure patient with single-chamber ICD in whom bradyarrhythmia signs and symptoms were observed due to T-wave oversensing and managed appropriately.

Downloads

Download data is not yet available.

Downloads

Published

2023-03-28

How to Cite

1.
Zekeriyeyev S, Canpolat U, Aytemir K. T-wave oversensing and symptomatic bradycardia in a pacemaker-dependent heart failure patient due to drug-induced hyperkalemia. Acta Medica [Internet]. 2023 Mar. 28 [cited 2024 May 30];54(2):157-60. Available from: https://www.actamedica.org/index.php/actamedica/article/view/776

Issue

Section

Case Report